MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 40MM, HXE-PLUS

ENCORE MEDICAL L.P. RSP; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 40MM, HXE-PLUS
Catalog Number 509-01-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Medical device site infection (4845)
Date of Event 11/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - patient presented post-operation of revision of reverse shoulder with instability and potential signs of infection.Originally a zimmer should that was converted to djo/zimmer hybrid.Surgeon has determined that a larger augment and insert is needed.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-01172, 509-00-040, s808 - infection, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
RSP
Common Device Name
RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 40MM, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key18218211
Report Number1644408-2023-01723
Device Sequence Number12415636
Product Code PHX
UDI-Device Identifier00888912144636
UDI-Public(01)00888912144636
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-01-040
Device Lot Number383P1088
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
510-08-000 LOT 142G1400
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale